# SDR MALA010471

- Difficulty date: April 23, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, COWLING 453AL NACA DUCT CRACKED ON TRAILING EDGE.  MAINTENANCE STOP DRILLED CRACK, NDTPERFFVNDT006 EC NO CRACKS PAST STOP.  REPAIRED NACA DUCT ON 453AL REF:  SB 340-54-007.
